Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Excessive masturbation, clitoris occasionally gets sore, get frequently wet. Normal?

i masturbate to much i think i have a problem with this, im not sure. my clitors sometimes gets swore im not rubing hard and i do get wet is this normal. but even if it hurts i still do it, and believe it or not can still orgasome on top of the pain. i live on long island and if i need help i want it. i look online and cant find and online chat on this. it gives me chat that are about porn witch makes it hard. and i know men have wet dreams but i have them to alot. is that normal and im 32.
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi,

Welcome to Healthcaremagic.

Dryness in the vulva and the vagina can lead to pain during masturbation.Using lubricant like KY jelly would reduce the friction and cause no pain while masturbating.

its completely normal for a woman to have wet dreams , this would not pose any complications.

Wish you good health.

Regards,

Answered: Mon, 28 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor